Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Charleston, SC

June 1, 2015Jenkins County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 1, 2015, 4:28 PM EDT for Jenkins County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 4:28 PM EDT (20:28 UTC)
Expired
Jun 1, 2015, 5:01 PM EDT
In force
33 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 92 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS52 KCHS 012028
SVRCHS
GAC165-012115-
/O.NEW.KCHS.SV.W.0029.150601T2028Z-150601T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  JENKINS COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 515 PM EDT

* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLEN...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MILLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3294 8183
      3295 8182 3292 8177 3279 8186 3277 8213
      3278 8213 3283 8215
TIME...MOT...LOC 2026Z 202DEG 17KT 3285 8202 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
296 
WWUS52 KCHS 012046
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
446 PM EDT MON JUN 1 2015

GAC165-012115-
/O.CON.KCHS.SV.W.0029.000000T0000Z-150601T2115Z/
JENKINS GA-
446 PM EDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR JENKINS COUNTY...

AT 445 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERKINS...OR
NEAR MILLEN...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8205 3292 8201 3292 8195 3294 8183
      3295 8182 3292 8177 3279 8186 3285 8201
      3287 8205
TIME...MOT...LOC 2045Z 258DEG 17KT 3288 8190 

HAIL...<.75IN
WIND...60MPH
 
$$
547 
WWUS52 KCHS 012101
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT MON JUN 1 2015

GAC165-012111-
/O.CAN.KCHS.SV.W.0029.000000T0000Z-150601T2115Z/
JENKINS GA-
501 PM EDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3289 8205 3292 8201 3292 8195 3294 8183
      3295 8182 3292 8177 3279 8186 3285 8201
      3287 8205
TIME...MOT...LOC 2059Z 202DEG 17KT 3295 8187 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:34 PM EDT, 54 minutes earlier.

Area forecast discussion, Jun 1, 3:34 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
334 PM EDT MON JUN 1 2015

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST TUESDAY...STALLING OVER THE
AREA WEDNESDAY INTO THURSDAY BEFORE SLOWLY SHIFTING OFF THE COAST
LATE WEEK. ANOTHER COLD FRONT WILL THEN APPROACH FROM THE NORTHWEST
LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE MAIN FOCUS FOR CONVECTION WILL REMAIN ACROSS CENTRAL
GEORGIA, THE CSRA AND THE SOUTH CAROLINA MIDLANDS IN THE
VICINITY OF THE PIEDMONT TROUGH. A FEW SHOWERS TRIED TO GET GOING
ACROSS EASTERN BERKELEY AND UPPER CHARLESTON COUNTIES ALONG THE
SEA BREEZE, BUT DEWPOINTS CONTINUE TO MIX OUT INTO THE LOWER- MID
60S WHICH IS CUTTING DOWN ON THE AMOUNT OF AVAILABLE CAPE. EXPECT
ONLY WEAK/TRANSIENT SHOWERS TO DEVELOP ALONG THE SEA BREEZE AS IT
TREKS INLAND OVER THE NEXT FEW HOURS.

DEWPOINTS ARE POOLING ACROSS FAR INLAND AREAS WHERE LOW-LEVEL
WINDS ARE MORE SOUTHWEST, WHICH WILL MAINTAIN SHOWER/TSTM
ACTIVITY DEVELOPING TO THE WEST AND SOUTHWEST AS IT MOVES INTO
FAR INTERIOR SOUTHEAST GEORGIA LATE THIS AFTERNOON AND INTO THIS
EVENING. HIGH RESOLUTION MODELS ARE SIMILAR IN SHOWING THE BEST
JUXTAPOSITION OF INSTABILITY AND LOW-LEVEL MOISTURE FLUX
CONVERGENCE WEST OF A HAMPTON-LUDOWICI LINE, WHICH SEEMS
REASONABLE GIVEN 01/18Z MESOANALYSIS. POPS OF 60-70 PERCENT WILL
BE MAINTAINED IN THIS AREA WITH POPS RAPIDLY DIMINISHING FARTHER
TO THE EAST. THERE ARE SIGNALS THAT CONVECTION DEVELOPING ALONG
THE GULF COAST SEA BREEZE WILL LIKELY THROW OUT A CONVECTIVE
OUTFLOW WHICH COULD INTERACT WITH THE ATLANTIC SEA BREEZE OVER
SOUTHEAST GEORGIA LATER THIS EVENING. THIS COULD BRING A CHANCE
FOR MEASURABLE RAINFALL BACK TO THE GEORGIA AND FAR SOUTHERN SOUTH
CAROLINA COAST LATE; POSSIBLY IMPACTING THE SAVANNAH METRO. WILL
SHOW 20-30 PERCENT POPS IN THOSE AREAS TO ACCOUNT FOR THIS. THE
CHARLESTON AREA LOOK TO REMAIN DRY THROUGH THE NIGHT.

DCAPE IN EXCESS OF 1000 J/KG WILL SUPPORT A RISK FOR LOCALIZED
DAMAGING WINDS WITH ANY TSTMS THAT ARE ABLE TO BE SUSTAINED,
ESPECIALLY ALONG MESOSCALE BOUNDARY INTERACTIONS. 0-6KM BULK SHEAR
IS PROGGED TO REMAIN LESS THAN 15 KT SO WELL-ORGANIZED SEVERE
CLUSTERS ARE UNLIKELY. WFO GUIDANCE FROM THE SPC STILL HIGHLIGHTS
A MARGINAL RISK FOR SEVERE TSTMS, MAINLY WEST OF I-95. THIS LOOK
REASONABLE GIVEN THE AMOUNT OF DCAPE AVAILABLE, BUT THE HIGHER
SEVERE PROBABILITIES LOOK TO REMAIN JUST WEST AND SOUTHWEST OF THE
FORECAST AREA.

THE BOUNDARY LAYER WILL LIKELY DECOUPLE AFTER MIDNIGHT...BUT
RADIATIONAL PROCESSES WILL BE DISRUPTED OR SEVERELY CURTAILED
GIVEN CONSIDERABLE DEBRIS CLOUDINESS EXPECTED TO LINGER FOR MUCH
OF THE NIGHT. THIS WILL RESULT IN A WARMER NIGHT COMPARED TO
PREVIOUS WITH LOWS RANGING FROM THE UPPER 60S/NEAR 70 INLAND TO
THE MID 70S AT THE BEACHES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
TUESDAY...A CLOSED UPPER LOW WILL MOVE INTO THE CENTRAL
APPALACHIANS ON TUESDAY WHILE A PRONOUNCED SHORTWAVE TROUGH PUSHES
THROUGH THE LOCAL AREA OUT AHEAD OF IT. FAIRLY STRONG UPPER LEVEL
DIVERGENCE WILL OVERSPREAD THE AREA DURING THE DAY AS A JET MAX
SHIFTS INTO CENTRAL NC AND THE REGION SITS UNDER THE RIGHT
ENTRANCE REGION. ADDITIONALLY THE LOW AND MID LEVEL FLOW WILL
INCREASE OUT OF THE S-SW...ALLOWING THE TROPOSPHERE TO MOISTEN AND
PRECIPITABLE WATER VALUES TO RISE TO AROUND 1.75". CLOUD COVER
WILL BE FAIRLY EXTENSIVE WHICH WILL LIMIT INSOLATION AND KEEP
TEMPERATURES IN THE MIDDLE 80S. NONETHELESS WITH SFC DEWPOINTS
HOVERING JUST BELOW 70F...CAPES WILL INCREASE TO 1500 TO 2000 J/KG
DURING THE DAYTIME PERIOD WITH LIFTED INDICES -6 TO -8C. THERE
WILL BE AMPLE SYNOPTIC SCALE ASCENT TO SUPPORT NUMEROUS SHOWERS
AND TSTMS DEVELOPING ON TUESDAY...BECOMING MOST EXTENSIVE EARLY TO
MID AFTERNOON. 10-15 KT OF 0-6 KM SHEAR DOES NOT SUPPORT MUCH
STORM ORGANIZATION AND DCAPE PARAMETERS ARE PROGGED AT LESS THAN
500 J/KG. HOWEVER GIVEN THE FORCING AND DECENT CAPE
VALUES...ISOLATED SEVERE TSTMS WITH WET MICROBURSTS CANNOT BE
RULED OUT. A SLIGHTLY GREATER CONCERN WILL BE LOCALIZED FLOODING
WHERE TORRENTIAL RAINFALL TRAINS REPEATEDLY ACROSS THE SAME AREA.

TUESDAY NIGHT...AS THE SHORTWAVE PUSHES EAST...THE BRUNT OF THE
CONVECTION SHOULD PUSH OFF THE COAST TUESDAY EVENING. HOWEVER AS
THE UPPER LOW CONTINUES TO SIT TO OUR WEST AND A RELATIVELY MOIST
AIRMASS PERSISTS...SCATTERED SHOWERS AND TSTMS COULD CONTINUE INTO
THE OVERNIGHT PERIOD.

WEDNESDAY AND THURSDAY...THE CLOSED UPPER LOW WILL MOVE SLOWLY TO
THE E-SE WEDNESDAY INTO THURSDAY WHILE THE COLD FRONT STALLS NEAR
OR OVER THE FORECAST AREA. BASED ON THE POSITION OF THE UPPER LOW
AND VORTICITY ENERGY THAT ROTATES AROUND IT...THE BEST FORCING FOR
CONVECTION WILL BE OVER SOUTHERN SC WEDNESDAY AND THURSDAY.
HOWEVER ALL AREAS WILL AT LEAST SEE SCATTERED SHOWERS AND
THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING. TEMPS
WILL SHOW A GRADUAL WARMING TREND WITH HIGHS REACHING THE UPPER
80S BY THURSDAY. INSTABILITY PARAMETERS LOOK QUITE SIMILAR TO
TUESDAY WITH CAPES OF 1500-2000 J/KG AND LIFTED INDICES AROUND
-6C. THIS...ALONG WITH PWATS AROUND 1.75" WILL LEAD TO HEAVY
RAINFALL WITH ANYTHING THAT DEVELOPS...ALONG WITH AN ISOLATED
SEVERE THREAT. THE LACK OF SIGNIFICANT SHEAR WILL PRECLUDE A
GREATER SEVERE WEATHER POTENTIAL...BUT WE WILL MONITOR FOR
POSSIBLE FLOODING ESPECIALLY IF HEAVY RAIN OCCURS IN COASTAL
CITIES NEAR HIGH TIDE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNSETTLED CONDITIONS APPEAR TO CONTINUE THROUGH MUCH OF THE LONG
TERM PERIOD. A CLOSED UPPER LEVEL LOW WILL SHIFT OVER THE CAROLINAS
ON FRIDAY...THEN OPEN UP INTO A LONG WAVE TROUGH AS IT SHIFTS OFF
THE COAST ON SATURDAY. A SERIES OF SHORT WAVE DISTURBANCES WILL THEN
TRACK THROUGH WITHIN THE NORTHWEST FLOW ALOFT OVER THE WEEKEND...
BEFORE ANOTHER UPPER LEVEL TROUGH APPROACHES FROM THE NORTHWEST
EARLY NEXT WEEK. GIVEN THIS PATTERN...THE FORECAST WILL REFLECT
SHOWER/THUNDERSTORM PROBABILITIES IN THE 30-50 PERCENT
RANGE...GREATEST DURING THE DAYTIME PERIODS. TEMPERATURES APPEAR TO
REMAIN SLIGHTLY BELOW NORMAL FOR HIGHS...BUT SLIGHT MODIFICATION IS
EXPECTED SUNDAY AND MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR. BEST CHANCES FOR SHOWERS/TSTMS LOOK TO REMAIN WEST OF THE
TERMINALS, ALTHOUGH IT MAY BE CLOSE AT KSAV.

EXTENDED AVIATION OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL
AFFECT THE AREA TUESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON
AND EVENING HOURS...PRODUCING OCCASIONAL CEILING AND VSBY
RESTRICTIONS.

&&

.MARINE...
TONIGHT...THERE ARE NO CONCERNS. WINDS WILL BE SOUTH AROUND 10 KT
WITH SEAS 2-4 FT.

TUESDAY THROUGH SATURDAY NIGHT...THE LOW LEVEL PATTERN WILL
SUPPORT ONSHORE FLOW WITH SOME MODEST NOCTURNAL SURGING WITH
SPEEDS UP TO 15 KT AT TIMES THROUGH THURSDAY...BEFORE THE FLOW
TAKES ON A MORE NORTHEAST COMPONENT AT TIMES BEHIND THE FRONT
FRIDAY AND SATURDAY. SEAS WILL GENERALLY BE 2 TO 3 FT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

ST/JRL
Hazardous weather outlook, Jun 1, 10:21 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 AM EDT MON JUN 1 2015

GAZ117-119-139-141-SCZ048>051-021430-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1021 AM EDT MON JUN 1 2015

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-021430-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1021 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
021430-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
1021 AM EDT MON JUN 1 2015

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO AFFECT INTERIOR AREAS OF SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING.
THERE IS A POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME
SEVERE WITH LOCALIZED DAMAGING WINDS. THE RISK FOR ISOLATED SEVERE
THUNDERSTORMS WILL BE GREATEST WEST OF THE INTERSTATE 95 CORRIDOR.
IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. MINOR FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE
FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE IN CHARLESTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Jun 1, 2:19 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
219 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     RIP CURRENTS     2 SSE TYBEE ISLAND      31.99N  80.85W
05/31/2015                   CHATHAM            GA   LIFEGUARD

            TYBEE ISLAND LIFEGUARD REPORTED TWO RIP CURRENTS. NO
            RESCUES OCCURRED.

&&

EVENT NUMBER CHS1500354

SPR
Special weather statement, Jun 1, 4:20 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT MON JUN 1 2015

GAZ087-012045-
JENKINS GA-
420 PM EDT MON JUN 1 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY UNTIL
445 PM EDT...

AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MILLEN...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILLEN...HERNDON...PERKINS AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3294 8183
      3295 8182 3292 8177 3278 8183 3274 8211
      3281 8215 3283 8215
TIME...MOT...LOC 2019Z 204DEG 18KT 3285 8201

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:20 PM EDTSpecial Weather StatementCHSJenkins25 min
Jun 1, 5:40 PM EDTSpecial Weather StatementCHSScreven35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.